# SDR ASAA2015101413501

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 4,021 hours, 1,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 27
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ABOVE ROW 27 LT SIDE OVERHEAD BIN 1 EMERGENCY EXIT LIGHT HAS BEEN ILLUMINATED THE WHOLE FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 33-50, TASK 801.  RESET LIGHT AND EMERGENCY LIGHT SYSTEM, OPS NORMAL.
